Arabic Grammars of Turkic
Bibliographic Data
| ID | 3967876 |
|---|---|
| Authors | Robert Dankoff, Robert Ermers |
| Year | 2000 |
| Volume | 120 |
| Issue | 3 |
| Pages | 491 |
| Publication date | 2000-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of the American Oriental Society (JOURNAL) |
| Journal identifiers | ISSN: 0003-0279 • E-ISSN: 2169-2289 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/606040 |
| OpenAlex | W4246888636 |
| Language | EN |
| Citations received | 1 |
Arabic · Linguistics · Rule-based machine translation · Eurasian Exchange Networks · Historical and Linguistic Studies · Linguistics and Cultural Studies · Philosophy
| Citations per year | 0.25 |
|---|---|
| Citation span | 2022 - 2022 (1) |
| Highly cited | No |